# SDR A6WA200840228

- Difficulty date: March 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 15,096 hours, 13,607 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIED ANTI-ICE DUCT WARNING MESSAGE.  COMPLIED WITH QRH, MESSGE PERSISTED ON SYNOPTIC PAGE, SHOWS LT WING RED.  (M)
